CSpace

Browse/Search Results:  1-8 of 8 Help

Selected(0)Clear Items/Page:    Sort:
SYMMETRIC AND ASYMMETRIC DIOPHANTINE APPROXIMATION OF CONTINUED FRACTIONS 期刊论文
BULLETIN DE LA SOCIETE MATHEMATIQUE DE FRANCE, 1989, 卷号: 117, 期号: 1, 页码: 59-67
Authors:  TONG, JC
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
ON DECOMPOSITION OF PROPER COMPACTNESS IN FUZZY TOPOLOGICAL-SPACES 期刊论文
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 1988, 卷号: 134, 期号: 1, 页码: 46-50
Authors:  TONG, JC
Favorite  |  View/Download:2/0  |  Submit date:2018/07/30
A THEOREM ON APPROXIMATION OF IRRATIONAL NUMBERS BY SIMPLE CONTINUED FRACTIONS 期刊论文
PROCEEDINGS OF THE EDINBURGH MATHEMATICAL SOCIETY, 1988, 卷号: 31, 页码: 197-204
Authors:  TONG, JC
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
SEGRES THEOREM ON ASYMMETRIC DIOPHANTINE APPROXIMATION 期刊论文
JOURNAL OF NUMBER THEORY, 1988, 卷号: 28, 期号: 1, 页码: 116-118
Authors:  TONG, JC
Favorite  |  View/Download:1/0  |  Submit date:2018/07/30
DISCRETE SETS IN FUZZY TOPOLOGICAL-SPACES 期刊论文
FUZZY SETS AND SYSTEMS, 1987, 卷号: 21, 期号: 2, 页码: 159-167
Authors:  TONG, JC
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
A DECOMPOSITION OF CONTINUITY 期刊论文
ACTA MATHEMATICA HUNGARICA, 1986, 卷号: 48, 期号: 1-2, 页码: 11-15
Authors:  TONG, JC
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
A NOTE ON THE DEGREE OF APPROXIMATION OF FOURIER-SERIES 期刊论文
ARCHIV DER MATHEMATIK, 1984, 卷号: 42, 期号: 2, 页码: 157-158
Authors:  TONG, JC
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
ON THE COMMUTATIVITY OF A RING WITH IDENTITY 期刊论文
CANADIAN MATHEMATICAL BULLETIN-BULLETIN CANADIEN DE MATHEMATIQUES, 1984, 卷号: 27, 期号: 4, 页码: 456-460
Authors:  TONG, JC
Favorite  |  View/Download:1/0  |  Submit date:2018/07/30